# SDR SWAA2022021138401

- Difficulty date: April 28, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 19,656 hours, 8,639 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SPLICE STRAP CRACKED AT STA. 887 FROM RBL 21 TO LBL 21 / DAMAGED AFT CARGO FLOOR SPLICE FOUND TO BE OUT OF LIMTIS IAW SRM 51-10-02-0G-0; STEP 9-C. LOCATED AND DRILLED REPLACEMENT PART FROM LOT #5056924; 7075-76511 IAW DWG 146A9401 AND SRM 51-40-05-0G-0; FIG 3 & 6; 1 THUR 12. ALODINES AND PRIMED IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804. INSTALLED NUT PLATEDS IAW SRM 51-40-02-0G-0.
